| Model Number |
0998-00-0446-61 |
| Medical Device Problem Code |
Device Contamination with Body Fluid (2317)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Type of investigation not yet determined : the customer has been presented with a quote for the cost estimate for repairs.Additional information is being requested with regards to the patient complication.Additionally, a report of user error was provided and we are seeking additional clarification.A supplemental report will be submitted upon completion of our investigation or if additional information is provided.
Event or Problem Description
It was reported by the customer that the cs300 intra-aortic balloon pump (iabp) unit had blood backed all the way through the tubing and potentially into the machine.It was reported that the patient had a complication that was not due to the cs300 device.
Additional Manufacturer Narrative
Corrected fields: h6 (type of investigation, component codes).Testing of actual/suspected device (10/3233): a getinge field service engineer (fse) was dispatched to investigate.The fse observed traced of blood in the purge line up to the tank tubing after the purge valve assembly.The fse replaced all blood contaminated parts which include the pneumatic component male luer, reservoir assembly, fill manifold bracket, purge valve assembly, fill manifold assembly, block single transducer, blood detect tubing, condensation removal module, and safety disk.During testing, the fse observed that the drive manifold was leaking.This unrelated issue will be documented on a separate medwatch report.The iabp unit remains out of use pending additional repairs.A supplemental report will be submitted when additional information is provided.
Event or Problem Description
N/a.
Event or Problem Description
It was reported that during use on a patient, the cs300 intra-aortic balloon pump (iabp) had blood backed all the way through the tubing and potentially into the machine.There was no patient harm and no adverse event was reported.
Additional Manufacturer Narrative
Additional information: (event site postal code: (b)(4)).
Event or Problem Description
N/a.